# SDR ASAA2023042442994

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,029 hours, 13,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK PER LONNIE- AFT GALLEY AREA EMERGENCY LIGHTS ARE INOP. GROUNDED - YES. REMOVED & REPLACED MIG72, MIG73, BATTERY PACKS, OPS CHECK GOOD REF B737 AMM 33-51-06.
